Contact Us | References | TV Ad | FAQ | Starlight Foundation | Trade Advertising

Adult Products

Cough, Cold and Flu

Often the main symptoms of an adult’s cold & flu can be sinus congestion, headache, a possible fever, blocked nasal passages, aches and pains and an annoying dry cough.

The Dimetapp adult brand offers you a range of products which help relieve the symptoms of cough, cold and flu. Dimetapp can provide fast, effective relief when you need it most.

What a relief there’s Dimetapp.

 

Dimetapp PE Day Night

Dimetapp PE Day + Night Liquid Caps (24's & 48's)

The day capsules provide non-drowsy, effective relief from:

  • Head and body aches
  • Dry, irritating cough
  • Nasal congestion
  • Runny nose
  • Fever

The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:

  • itchy, watery eyes
  • runny nose and sneezing

therefore allows a good night's rest.

Who can use this product
tick Adults
tick Children 12 years and over
 
Do not use
cross In children under 12 years
cross If capsule foil is broken
cross If you are hypersensitive to any of the ingredients
cross With other antihistamines
cross With other products containing paracetamol, unless advised by a doctor or pharmacist

Active Ingredients
Each DAY liquid capsule contains:
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
  • Phenylephrine hydrochloride 5mg

Each NIGHT liquid capsule contains:

  • Phenylephrine hydrochloride 5mg
  • Chlorpheniramine maleate 2mg
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
How many How often Time between
each dose
Maximum No. of Doses
DAY:
2 orange capsules
morning, lunchtime & afternoon Every 4-6 hours (as necessary) 6 day & 2 night capsules in 24 hours
NIGHT:
2 green capsules
bedtime

When to stop: Adults after a few days. Children after 48 hours, except on medical advice.
Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well.
Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.
For additional information on precautions and warnings please refer to the carton.
Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.
Store Below 25ºC

 

Dimetapp PE Day Night

Dimetapp Daytime/Nightime (24's & 48's)

Dimetapp Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu.

The day capsules provide non-drowsy, effective relief from:

  • headaches and fever 
  • body aches and pains 
  • sore throat 
  • dry irritating cough

The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:

  • itchy, watery eyes
  • runny nose and sneezing
therefore allows a good night's rest.
Who can use this product
tick Adults
tick Children 12 years and over
 
Do not use
cross In children under 12 years
cross If capsule foil is broken
cross If you are hypersensitive to any of the ingredients
cross With other antihistamines
cross With other products containing paracetamol, unless advised by a doctor or pharmacist

Active Ingredients

Each DAY liquid capsule contains:

  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
Each NIGHT liquid capsule contains:
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
  • Doxylamine Succinate 6.25mg
How many How often Time between
each dose
Maximum No. of Doses
DAY:
2 orange capsules
morning, lunchtime & afternoon Every 4-6 hours (as necessary) 6 day & 2 night capsules in 24 hours
NIGHT:
2 blue capsules
bedtime

When to stop: Adults after a few days. Children after 48 hours, except on medical advice.
Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well.
Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.
For additional information on precautions and warnings please refer to the carton.
Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.
Store Below 25ºC

 

Dimetapp PE Nasal Decongestant

Dimetapp PE Nasal Decongestant (30's)

Dimetapp PE Nasal Decongestant capsules provide the convenience of solid dose medicine with the fast action associated with liquids.

The active ingredient of this product is encapsulated in a liquid form, which provides relief by reducing the swelling and pressure in the sinus and nasal passages, enabling you to breathe easier. Dimetapp PE Nasal Decongestant provides fast, effective, non-drowsy relief from sinus congestion and a blocked nose.
Who can use this product
tick Adults
tick Children 12 years and over
 
Do not use
cross In children under 12 years
cross If capsule foil is broken
cross If you are hypersensitive to any of the ingredients

Active Ingredients

Each liquid capsule contains:

• Phenylephrine Hydrochloride 10mg
How many How often Maximum
1 liquid capsule Every 4 hours (as necessary) 6 capsules in 24 hours

Do not exceed recommended dosage. Do not take longer than for a few days unless directed by a Healthcare Professional

Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. Consult your doctor if you have symptoms that persist for more than one week, tend to recur or are accompanied by fever, rash or persistent headache.
For additional information on precautions and warnings please refer to the carton.

 

Dimetapp PE Nasal Decongestant

Dimetapp Adult Nasal Spray Refill

Dimetapp 12 Hour Nasal Spray & Refill (20mL)

Dimetapp 12 Hour Nasal Spray provides fast acting relief for up to 12 hours. It is non-drowsy and relieves nasal congestion due to
  • colds
  • sinusitis
  • hayfever
  • other respiratory allergies
Dimetapp 12 Hour Nasal Spray also has an economical refill available.

 

Who can use this product
tick Adults
tick Children 6 years and over
(use in children aged 6-11 years only on the advice of a doctor, pharmacist or nurse practitioner).
 
Do not use
cross In children under 6 years
cross If the blister pack has been opened or damaged
cross For more than 3 consecutive days
cross The dispenser for more than one person to avoid the spread of infection
cross If you are hypersensitive to any of the ingredients

Active Ingredients

Each 1mL contains:

Oxymetazoline Hydrochloride 500mcg
Dosage When Maximum Directions
Spray 1-3 times into each nostril Morning and evening (every 10 - 12 hours) Twice in 24 hours Prime metered pump before first use by depressing it several times. With head upright, insert nozzle into nostril and depress pump 1 to 3 times—all the way down—with a firm, even stroke and sniff deeply. Repeat into other nostril.
When to stop: After 3 days
Caution: Do not use this product for more than 3 days. If congestion persists, consult your doctor or pharmacist. The use of this dispenser by more than one person may spread infection. Do not exceed the recommended dosage.
Store Below 25ºC
For additional information on precautions and warnings please refer to the carton.